# SDR DALA1221740908

- Difficulty date: March 26, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1211-1251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 22 SEAT TRACK CORRODED BS 1211, 1231 TO 1233 BS 1250 TO 1251.  REMOVED CORROSION FROM SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-05.
